| Catalog Number |
24601-B007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris smartsite texium pump infusion set was leaking.The following information was received by the initial reporter with the following verbatim.It was reported by the customer that the chemo tubing appeared to have a small leak at the end of the tubing that connects to the texium green cap.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on material 24601-b007t because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.Although we could not confirm the reported failure, a trend has been identified and actions have been initiated to investigate the issue.Corrective actions taken during this investigation will be implemented in our production process to further increase the robustness and reliability of the device and prevent future occurrences of this type.A device history record review could not be performed on material 24601-b007t because the lot number is unknown.Bd manufacturing has been informed of this issue.A failure investigation memo and corrective action (trackwise capa pr 11421784) have been initiated.This set was manufactured prior to the implementation date for this capa.